Bounds for the core of a game and the t-value

S. Tijs

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

418 Downloads (Pure)
Original languageEnglish
Title of host publicationGame Theory and Mathematical Economics
EditorsO. Moeschlin, D. Pallaschke
Place of PublicationAmsterdam
PublisherNorth-Holland Publishing Company
Pages123-132
ISBN (Print)9780444862969
Publication statusPublished - 1981

Cite this

Tijs, S. (1981). Bounds for the core of a game and the t-value. In O. Moeschlin, & D. Pallaschke (Eds.), Game Theory and Mathematical Economics (pp. 123-132). Amsterdam: North-Holland Publishing Company.
Tijs, S. / Bounds for the core of a game and the t-value. Game Theory and Mathematical Economics. editor / O. Moeschlin ; D. Pallaschke. Amsterdam : North-Holland Publishing Company, 1981. pp. 123-132
@inbook{ebc650ebf25e4802ba0b271afa6774f9,
title = "Bounds for the core of a game and the t-value",
author = "S. Tijs",
year = "1981",
language = "English",
isbn = "9780444862969",
pages = "123--132",
editor = "O. Moeschlin and D. Pallaschke",
booktitle = "Game Theory and Mathematical Economics",
publisher = "North-Holland Publishing Company",

}

Tijs, S 1981, Bounds for the core of a game and the t-value. in O Moeschlin & D Pallaschke (eds), Game Theory and Mathematical Economics. North-Holland Publishing Company, Amsterdam, pp. 123-132.

Bounds for the core of a game and the t-value. / Tijs, S.

Game Theory and Mathematical Economics. ed. / O. Moeschlin; D. Pallaschke. Amsterdam : North-Holland Publishing Company, 1981. p. 123-132.

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

TY - CHAP

T1 - Bounds for the core of a game and the t-value

AU - Tijs, S.

PY - 1981

Y1 - 1981

M3 - Chapter

SN - 9780444862969

SP - 123

EP - 132

BT - Game Theory and Mathematical Economics

A2 - Moeschlin, O.

A2 - Pallaschke, D.

PB - North-Holland Publishing Company

CY - Amsterdam

ER -

Tijs S. Bounds for the core of a game and the t-value. In Moeschlin O, Pallaschke D, editors, Game Theory and Mathematical Economics. Amsterdam: North-Holland Publishing Company. 1981. p. 123-132